# SDR GTIA2025090239062

- Difficulty date: September 1, 2025
- Submitted: September 2, 2025
- Operation: Air carrier
- Aircraft: N716NK
- Make and model: Airbus A321-271NX
- Aircraft serial: 11880
- Aircraft time: 5,446 hours, 2,161 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32146210
- Part serial: 184621
- Condition: Faulted
- Location: Zone 200
- Part time: 5,446 hours, 2,161 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHTS FLASH ON AND OFF DURING FLIGHT, HAS BEEN NOTED BY PREVIOUS WRITE UPS.-PER TSM 33-51-00-810-819-A.  R & R EPSU 12WL & 17WL IAW AMM 33-51-38. AS PRECATION, R & R RELAY 8WL IAW ASM 33-51-00. OPS CHECK OK AT THIS TIME.
